Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Prescribed with apo-sulfatrim for UTI. Having rapid heart rate, cough, rashes, itching and muscle weakness. What to do?

On the 14th of December i was prescribed, Apo-sulfatrim 160mg, to take 2 daily for 3 days, following a UTI . The following day i’m displaying the following uncomfortable symptoms and unable to access contact from my doctor this weekend. What can i do in this situation? Side effects: New/worsening cough Light headed Rapid heart rate Trouble concentrating Red pin point spot under skin (around bumps of rash/hives Muscle weakness . Itching Low blood sugar (weakness, irritability , confusion, shakes) Hives in bum
Asked On : Wed, 19 Dec 2012
Answers:  1 Views:  104
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Nephrologist 's  Response
Thanks for the query.
From your symptoms it appears that you are having an allergic reaction to the medication.
Low blood sugar and a fast heart rate may be signs of underlying infection.
It's better that you see your doctor ASAP and if that's not possible you should go the ER.
Hope this helps
Good luck.
Answered: Thu, 20 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor